# SDR USAA920082048

- Difficulty date: October 13, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03055380105/001 WEB FORWARD FLANGE CRACKED AT BS 178, LBL17, WL234.  REPAIRED WEB FORWARD FLANGE AT BS 178, LBL 17, WL 234 IAW SRM 53-10-08 REPAIR 12.
